# SDR UPS202165

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Fs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FORWARD AND AFT SIDE OF WEB STA 251.6 LBL 42 WL 218.  INSTALLED REPAIR IAW SRM 53-10-2, 51-40-2, 51-30-2 AND MM 51-20-151.
